# SDR CHIR20132703001

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 13,638 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 234S110519
- Condition: Damaged
- Location: Bs 120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B5 INSPECTION, FOUND ELONGATED HOLE FOR COMPANION WAY OBSERVER SEAT (AFT MOUNT BOLT).  MOUNT IS INTEGRATED INTO CAP ANGLE.   SUSPECT CAUSE OF ELONGATED HOLE WAS NORMAL INSERVICE WEAR.  SEAT MOUNT BUSHING HOLE WAS REPAIRED IAW SL 234-0074.
